Ask an expert
Question

24 Jan 2006

are there any dangers in using Leanor drops.
hi!!
I am a woman in mid- twenties, i started going to the gym this year and i felt that the results are a bit slow-therefore I opted for mixing it with leanor drops to speed up the process. Are they dangerous or not? Please advise.
Answer 410 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Nonatjie
As I have just pointed out to 03 below, many diet pills and potions contain ephedrine, pseudo-epinephrine or synephrine (check on the label) which can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Stick to your exercise to lose weight and combine it with a balanced, low-fat diet. Rapid weight loss is often followed by just as rapid weight gain, so rather be patient.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.